Skip navigation
Please use this identifier to cite or link to this item:
Title: Flat problem of allowance distribution as dual control problem
Authors: Mukha, V. S.
Kako, N. F.
Keywords: материалы конференций;dual control problem;of the allowance distribution
Issue Date: 2020
Publisher: БГУИР
Citation: Mukha, V. S. Flat problem of allowance distribution as dual control problem / Mukha V. S., Kako N. F. // Информационные технологии и системы 2020 (ИТС 2020) = Information Teсhnologies and Systems 2020 (ITS 2020) : материалы международной научной конференции, Минск, 18 ноября 2020 г. / Белорусский государственный университет информатики и радиоэлектроники ; редкол. : Л. Ю. Шилин [и др.]. – Минск, 2020. – С. 195–196.
Abstract: The problem of the allowance distribution is described. This problem is formulated as a dual control problem.
Appears in Collections:ИТС 2020

Files in This Item:
File Description SizeFormat 
Mukha_Flat.pdf473.07 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.